| Model Number |
ALLURA XPER FD20 OR TABLE |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the right-hand monitor boom had no image, with the green led lit, on an allura xper fd20 or table.The clinical use of the system was in use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service replaced the faulty dvi receiver, and the system was fully functional.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).